# SDR 2002UALA00914

- Difficulty date: May 22, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LEADING EDGE SLAT LOWER SURFACE 6-8 INCHES OUTBOARD OF SLAT ACTUATOR SKIN IS CRACKED AT TWO FASTENERS.  MAJOR REPAIR ACCOMPLISHED REINFORCEMENT DOUBLER.
